JOURNAL OF GEOMETRIC ANALYSIS

Skrót:
J GEOM ANAL

ISSN:
1050-6926

RokPunkty MNISWImpact FactorEigenfactorArticle influence
2020100
20191000.00871.088
2018350.008511.141
2017350.008181.235
2016350.006311.12
2015350.005811.224
2014350.005731.322
2013350.005051.307
2012350.003911.052
2011320.004231.154
2010320.004711.278
2009240.004761.258
200800.003970
200700.004620

Publikacje:

14.
Everaldo de Mello Bonotto, Piotr Kalita
12.
Maciej Ciesielski, Grzegorz Lewicki
11.
Per Ahag, Rafał Czyż, Lisa Hed
The Geometry of m-Hyperconvex Domains, J GEOM ANAL vol. 28 (2018), 3196–3222
9.
8.
Lev Birbrair, Maciej Denkowski
Medial axis and singularities, J GEOM ANAL vol. 27 no.3 (2017), 2339-2380
5.
Marek Jarnicki, Peter Pflug
A note on envelopes of holomorphy, J GEOM ANAL vol. 25 (2015), 1175-1184